CureZone   Log On   Join
 

Re: Weight Loss on Meds. by username7414 ..... Parasites: RX Drugs Against Parasites

Date:   8/6/2014 10:40:00 PM ( 8 years ago ago)
Hits:   653
URL:   https://www.curezone.org/forums/fm.asp?i=2194328

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I dont have the experience to really answer your question, but for me personally the whole experience and anxiety over feeling something moving within your body has me so upset that I cant eat. I've never had enough meds (albenza and fenben) to last more than 2 days, but i noticed that i dont get an immediate reaction from them. Its always the next day or day after that I feel ill and out of it. My stomach always feels full, i never feel hunger.. even drinking water makes me feel over full. Not sure what that is. If I was experiencing what you have to live with, I would lose it. I could never understand how a person could just go absolutely apeshit like some of the weirdos on the news... now I get it. Honestly, I don't know how you guys keep up the fight.
Have you thought of journaling your daily symptoms, meds and what you eat/drink? I started 2 weeks ago and it make it easier to look back and see a sort of cycle. What things make the activity increase... when it seems to decrease, what expells them etc. It's easier to fight your battle when you can try to predict your opponent's next move.

 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=2194328